# SDR VNAA20240531006

- Difficulty date: April 25, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO RC TRFKE001HT5B: WEAR ON AREA OF SETTLEMENT OF FAIRINGS (583AB, 586AB, 592AB, 595AB AND 597AB) AT LH WING LOWER SKIN.  
AREA OF SETTLEMENT OF FAIRINGS (583AB, 586AB, 592AB, 595AB AND 597AB) AT LH WING LOWER SKIN WERE REPAIRED PER REO 690-57-21-464 REV.--
